# SDR FDEA201707191991

- Difficulty date: July 19, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 49,854 hours, 26,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 321430
- Part serial: 98878
- Condition: No Test
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 ECAM SLIDE INDICATION IS INOPERATIVE.  PERFORMED THE EMERGENCY ESCAPE SLIDE RELEASE WARNING ADJUSTMENT AND TEST.  BATTERY CAPACITY TEST FROM THE BUILT-IN TEST PANEL. BATTERY CAPACITY  TEST FAILED.  REPLACED BOTH THE NR 1 AND 2 ASPSU BATTERIES IAW AMM 52-73-18-04.  PERFORMED  ESCAPE SLIDE WARNING OPS TEST IAW AMM 52-73-00-05-01.  OPS CHECKED GOOD.
